# SDR USAA2012101200002

- Difficulty date: October 9, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - LEFT FORWARD FLT ATTENDANT SEAT FLASHLIGHT BATTERY IS BAD.  REMOVED AND REPLACED LEFT FORWARD FLIGHT ATTENDANT SEAT FLASHLIGHT BATTERY.
